# SDR 96FDEA01049

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Angle
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT ANGLE CRACKED AT LIGHTENING HOLE AT BS 1183 RBL 26 TO 9 WL 253.  PERFORMED 1183 VERTICAL BEAM MOD PER BOEING SERVICE BULLETIN 727-53-0182 PG 23 SRM 53-10-9.
